New inequalities for the jacobian
Annales de l'I.H.P. Analyse non linéaire, Tome 11 (1994) no. 1, p. 17-35
@article{AIHPC_1994__11_1_17_0,
     author = {Greco, L. and Iwaniec, Tadeusz},
     title = {New inequalities for the jacobian},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {1},
     year = {1994},
     pages = {17-35},
     zbl = {0848.58051},
     mrnumber = {1259100},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1994__11_1_17_0}
}
Greco, L.; Iwaniec, T. New inequalities for the jacobian. Annales de l'I.H.P. Analyse non linéaire, Tome 11 (1994) no. 1, pp. 17-35. http://www.numdam.org/item/AIHPC_1994__11_1_17_0/

[BFS] H. Brezis, N. Fusco and C. Sbordone, Integrability for the Jacobian of Orientation Preserving Mappings, J. Funct. Anal. (to appear). | MR 1234399 | Zbl 0847.26012

[BM] J.M. Ball and F. Murat, W1,p-quasi-convexity and variational Problems for Multiple Integrals, J. Funct. Anal., Vol. 58, 1984, pp. 225-253. | MR 759098 | Zbl 0549.46019

[CLMS] R.R. Coifman, P.L. Lions, Y. Meyer and S. Semmes, Compacité par Compensation et Espaces de Hardy, C. R. Acad. Sci. Paris, T. 309, 1989, pp. 945-949. | Zbl 0684.46044

[CR] R.R. Coifman and R. Rochberg, Another Characterization of BMO, Proceedings AMS, Vol. 79, (2), 1980, pp. 249-254. | MR 565349 | Zbl 0432.42016

[FS] C. Fefferman and E.M. Stein, Hp Space of Several Variables, Acta Mat., Vol. 129, 1972, pp. 137-193. | MR 447953 | Zbl 0257.46078

[G] L. Greco, A Remark on the Equality det Df = Det Df, preprint of the University of Naples, 1992; to appear in Differential and Integral Equations. | MR 1230483 | Zbl 0784.49013

[G2] L. Greco, Su Alcune Proprietà dei Determinanti Jacobiani, Tesi per il Dottorato di Ricerca, Università di Napoli, 1993.

[GIM] L. Greco, T. Iwaniec and G. Moscariello, Limits of the Improved Integrability of the Volume Forms (to appear). | Zbl 0855.42009

[I] T. Iwaniec, p-Harmonic Tensors and Quasiregular Mappings, Annals of Mathematics, Vol. 136, 1992, pp. 589-624. | MR 1189867 | Zbl 0785.30009

[IL] T. Iwaniec and A. Lutoborski, Integral Estimates for Null Lagrangians (to appear). | MR 1241286 | Zbl 0793.58002

[IK] T. Iwaniec and R. Kosecki, Sharp Estimates for Complex Potentials and Quasi-conformal Mappings, preprint.

[IM] T. Iwaniec and G. Martin, Quasiregular Mappings in Even Dimension, Acta Math., Vol. 170, 1992, pp. 29-81. | MR 1208562 | Zbl 0785.30008

[IS1] T. Iwaniec and C. Sbordone, On the Integrability of the Jacobian Under Minimal Hypothesis, Arch. Rational Mech. Anal., Vol. 119, 1992, pp. 129-143. | MR 1176362 | Zbl 0766.46016

[IS2] T. Iwaniec and C. Sbordone, Weak Minima of Variational Integrals, preprint of the University of Naples, 1992, to appear in J. reine angew Math. | MR 1288682 | Zbl 0802.35016

[M] S. Müller, Higher Integrability of Determinants and Weak Convergence in L1, J. reine angew Math., Vol. 412, 1990, pp. 20-34. | MR 1078998 | Zbl 0713.49004

[Mi] M. Milman, Inequalities For Jacobians: Interpolation Techniques (to appear). | MR 1252243 | Zbl 0830.46024

[Mo] G. Moscariello, On the Integrability of the Jacobian in Orlicz Spaces, preprint of the University of Naples, 1992, to appear in Math. Jap. | MR 1297249 | Zbl 0805.46026

[RW] R. Rochberg and G. Weiss, Derivatives of Analytic Families of Banach Spaces, Annals of Math., Vol. 118, 1983, pp. 315-347. | MR 717826 | Zbl 0539.46049

[S] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, 1970. | MR 290095 | Zbl 0207.13501

[S1] E.M. Stein, Note on the Class L log L, Studia Math., Vol. 32, 1969, pp. 305-310. | MR 247534 | Zbl 0182.47803